Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight? Not too sure.
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg once, 0.25mg all other times.
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
Date when you started the drug?
A couple months ago.
Date when you quit the drug?
A month ago.
Age when you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
All of them!
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
[ x] Reduced Sperm Count / Motility
[ x] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
[ x] Confusion
[ x] Memory Loss / Forgetfulness
[ x] Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[ x] Severe Depression / Melancholy
[ x] Suicidal Thoughts
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[ x] Muscle Wastage
[ x] Muscle Weakness
[ x] Joint Pain
[ x] Dry / Dark Circles under eyes
[ x] Persistent Fatigue / Exhaustion
[ x] Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
[ x] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[ x] Frequent urination
Lowered body temperature
Other (please explain) Constant head pressure and heavy head.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Trying to eat healthy, tried exercising but my body is slowly giving up on the ability to perform exercise. Sleeping pills and have tried to avoid anti depressants.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Hi all, have been reading this forum non stop for the past 3-4 weeks and thought it is about time I make an account instead of just being an observer. So it turns out I, like many of you, have destroyed my health for something as frivolous as hair. I had a few comments about my hair and suddenly became insecure about it. I became quite obsessed about it and started reading hair loss forums. The first thing that comes up on google about hair loss prevention is finasteride. I started researching it. As time went on I kept seeing ads about finasteride and finally gave in to it and asked my mum to buy some. She also thought it was a safe drug, and that if there were side affects I would just stop and be fine, bless her.
Looking back now I actually think I had many side affects whilst on the drug but chose to ignore the, Something just did not feel right. I was tired, a little dizzy and by the end became very anxious. It was because of this I decided to stop the drug. The next week was blissful, felt fantastic, and now I think about it I actually had extreme libido. I was masturbating like 4 times a day lmao.
But then, as many of you sadly know, the crash came. I think I have severe PFS. I was bed bound and felt like I was going through a stroke at first. At first my family thought I just had glandular fever, I had sores on my throat and was very tired. Then came the severe flu like symptoms, sweating, feeling cold, I even threw up. It was at this stage I knew something was wrong. Over that weekend I was pretty much bed bound, felt like a zombie and the terrible brain fog came. My cousin came round to my house and I just couldn’t emotionally connect to him. It was at this point I found the PFS network and my heart sank. the following week I tried to go to college but had to ask to leave as I just felt awful.
Now I am here. I wake up in a suicidal panic almost every morning, crying. The lack of deep sleep is a large reason for that. It takes me till the evening till I grow some semblance of acceptance and calm down. Mentally I am about 10% as sharp as I used to be. I used to be creative, sharp, intuitive, and wanted to learn, now that is all gone. There wasn’t a second of the day that went by when I wasn’t listening to music, now I just stare in to deep space. My life has become pure suffering. I miss joy, meaning and happiness.
Now I have to decide what the future will bring. I think about suicide hourly but I do not want to die. I think in the near future I will be doing a stint in the psyche ward. I have called myself monk as I could honestly see myself booking a one way flight to Thailand and joining a monastery. All the plans I had, have ceased. I know for a fact I would have made a strong impact on the world, now that is impossible. Lord help us all, god bless us and I hope and pray we have the strength to carry on.